# SDR TSAA0153077

- Difficulty date: June 18, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Spar
- Part number: 6545455
- Condition: Corroded
- Location: Fs 476-481.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION DURING HEAVY CHECK AT RIGHT WING FRONT SPAR LOWER CHORD FORWARD FLANGE LOWER SURFACE AT FSS 476.0 THROUGH FSS 481.7.  (M)
